# SDR REXA2016091601765

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 24,385 hours, 21,949 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE O2 MASK LEAKING IN HOSE ASSY SWAPPED CAP AND OBSERVER MASK IAW AMM 35-11-12 DEF OBSERVERS O2 MASK IAW MEL 35-10-01 PLACARD INSTALLED ENTERED INTO MM02, OBSERVERS MASK DISCONNECTED.  INSTALLED ORIGINAL MASK BACK INTO THE OBSERVER SEAT AND INSTALLED NEW O2 MASK INTO CAPTAIN`S SIDE O2 IAW AMM 35-11-12.  OPS AND LEAK CHECKS PASSED.  OK FOR SERVICE.  MM02 UPDATED PLACARD REMOVED.
